MAUDE Adverse Event Report: CONMED LARGO HALL MICROPOWER+ HIGH SPEED DRILL; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL MICROPOWER+ HIGH SPEED DRILL; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000SE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the pro7000se, hall micropower+ high speed drill was being used on (b)(6) 2024 during an unknown procedure when it was reported ¿the handle is hot and won't work.¿.There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of 63 complaints, regarding 63 devices, for this device family and failure mode.During this same time frame 3,015 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.02.Per the instructions for use, the user is advised to operate the handpiece for one minute according to the operating instructions.Monitor the handpiece for any of the following: excessive noise, excessive vibration, the handpiece or attachment are hot to the touch during the test procedure or during surgical use, and the handpiece does not operate up to its maximum preset speed.Verify the maximum preset operating speed by fully depressing the activation lever or appropriate footswitch pedal and verifying that the maximum speed is displayed on the controller.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
HALL MICROPOWER+ HIGH SPEED DRILL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19270714
Report Number1017294-2024-00050
Device Sequence Number7430031
Product Code HAB
UDI-Device Identifier10845854040911
UDI-Public(01)10845854040911(11)220523
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000SE
Device Lot Number20220074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic